# SDR FDEA202010283006

- Difficulty date: October 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: AJC7058
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, AFT BODY FAIRING, HAS THREE DAMAGED NUTPLATES, AREA MARKED.  COMPLIED WITH DOUBLER REPAIR INSTALLATION AT FUSELAGE SKIN STA 2163 BETWEEN LONGERON 12 & 13 RT, REF MD-10 SRM 53-00-01 FIG 4 (SHEET 2) VOL 1.
